# SDR UPS00833777

- Difficulty date: September 20, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 80,955 hours, 23,947 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Slot Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, LEFT O/B SLOT DOOR CRACKED.  FABRICATED AND INSTALLED ANGLE, MAT ID -101, 7076-T6, .063, PO 316089 AND DOUBLER, MAT ID, 2024-T3, .050, PO 312694 IAW DAC DWG 5769946, UPS EO 5720-4087, DC8 SRM 51-1-21, 51-3-0, 51-9-0, & 51-1-11.
